# SDR SIMA2011325004

- Difficulty date: November 19, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 29,016 hours, 26,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT REAR EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT LEFT SIDE REAR IAW AMM 33-50-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
